# SDR QXEA2011051300334

- Difficulty date: May 9, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 19,204 hours, 19,564 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Attach Fitting
- Condition: Worn
- Location: Rudder Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COE - C4 - DURING FORE RUDDER ACTUATOR BEARING REMOVAL FOUND FORE RUDDER ACTUATOR UPPER AND LOWER PUSHROD ATTACH FITTINGS TO BE WORN.  REMOVED DAMAGE FROM TOP AND BOTTOM FITTING IAW SRM 51-14-00-02-04. MIN REMAINING THICKNESS TOP .399 BOTTOM .402, CONFIRMED CRACK FREE CONDITION REF NTM 51-00-02-250-801 AND 51-00-02-250-801.  RESTORED SURFACE PROTECTION IAW RD8/4-55-637.
